i have slight throat irration --hoerness--been using a week
It is recommended that after each dose you take of the Symbicort that you rinse your mouth out by gargling with water and spitting out the water, do not swallow the water. This is because the Symbicort can cause you to develop thrush. Thrush usually looks like white patchily areas in the throat and mouth. If this is what your mouth and throat look like consult your prescriber for treatment.
However due to the time of the year you may have a cold which is caused by a virus. this can cause a sore throat and a scratchy voice. You can try gargling with warm salt water mixed at home. Do this at least twice a day, swish and gargle in the mouth for about 30 seconds and spit out the salt water. This will also help if it is caused by a bacteria which your body may be able to fight off.
If your symptoms do not improve in a few days or gets worse, contact or see your health care provider.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 2 answers
Posted 13 Oct 2011 • 3 answers
Posted 30 Oct 2012 • 9 answers
Posted 25 Jan 2016 • 1 answer
Any one get a severe sore throat 2 hours after taking 2mg Bumex? My throat is so sore and painful, I
Posted 27 Jan 2016 • 0 answers